MAUDE Adverse Event Report: DEVORO MEDICAL, INC WOLF THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

DEVORO MEDICAL, INC WOLF THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number FD0427-04
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reportable upon analysis completed on 22may2023.It was reported that the catheter had kinked.A 7fr wolf arterial thrombectomy catheter was selected for use.Left femoral access was obtained and a guide sheath was inserted over the bifurcation into the right common femoral artery.A 7fr wolf arterial thrombectomy catheter was advanced.Upon ingesting the clot using a pin and pull method, resistance was observed.After the sleeve had captured the clot, the inner catheter was attempted to be removed.However, during removal the shaft snapped in half.The entire device was successfully removed.A second device, same model, was selected for use.The remaining clot was successfully removed using this catheter.Upon removal, it was observed the catheter was kinked.The procedure was completed.There were no patient complications.However, device analysis revealed a fracture at the kinked area on the catheter.
 
Additional Manufacturer Narrative
Device eval by mfr: the 7fr wolf device and two reload sleeves were returned for analysis.Visual inspection of the wolf device found that the catheter was kinked and breaking at 104cm from the strain relief.The sleeve shaft also showed kinking at 124cm from the black pull knob.The reload sleeves were unused.The catheter started breaking at the kink point during the product analysis.The reported event of kinking of the catheter was confirmed, and additionally it was found that the catheter was breaking at the kink.

Brand Name
WOLF THROMBECTOMY SYSTEM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
DEVORO MEDICAL, INC
46724 lakeview blvd
fremont 94538
Manufacturer (Section G)
DEVORO MEDICAL, INC.
46724 lakeview blvd
fremont CA 94538
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key17099415
Report Number2134265-2023-00058
Device Sequence Number20755810
Product Code QEW
UDI-Device Identifier00850029546238
UDI-Public00850029546238
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2023
Device Model NumberFD0427-04
Device Lot Number0000200012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2023
Initial Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown